# SDR ASOA96003

- Difficulty date: February 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120188
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Current Sensor
- Part number: D0036
- Condition: Defective
- Location: Rt Windshield
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

INBOUND LEI-ATL, 50 MILES IN RANGE OF ATL, ACRID SMOKE BEGAN FLOWING FROM THE RIGHT PANEL.  DC BUSS 2 WAS DE-ENERGIZED AND SMOKE STOPPED.  EMERGENCY CREWS WERE CALLED OUT AS A PRECAUTION.  LANDING WAS MADE SAFELY AND WITHOUT INCIDENT IN ATL.  REMOVED AND REPLACED CURRENT SENSOR K0036 FOR THE RIGHT WINDSHIELD HEAT.  CURRENT SENSOR WAS BURNED DUE TO A LOOSE WIRE (SOLDER JOINT WAS BROKEN).  OPS CHECK WAS GOOD, AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
